Results 1 to 4 of 4
Tramadol - What is it exactly?
  1. #1
    sfc420 is offline Member
    Join Date
    Dec 2004
    Location
    USA.
    Posts
    91

    Default Tramadol - What is it exactly?

    When I first got it prescribed to me it was for pain, the more i read up on it i find out it raises my seretonin levels and should not be taken with my anti depressent medication lexapro. I stopped taking the lexapro to take the tramadol and still think i got seratonin sydrome - whats the deal?

  2. #2
    teddybear4383 is offline New Member
    Join Date
    Dec 2004
    Location
    USA.
    Posts
    11

    Default

    i have been on tramadol,for over 2 years,and i take anti-drpression along with it called amitriptuline, i take this about 3 hours before going to bed,it seem to work fairly well for me.i take the tramadol for choric pain.the best thing i found is get into a pain center with anesthesia.they will work with you and find out what work best for each person. i hope this is a little help. Ann





    quote:Originally posted by sfc420

    When I first got it prescribed to me it was for pain, the more i read up on it i find out it raises my seretonin levels and should not be taken with my anti depressent medication lexapro. I stopped taking the lexapro to take the tramadol and still think i got seratonin sydrome - whats the deal?

  3. #3
    Casey55 is offline Member
    Join Date
    Nov 2004
    Location
    USA.
    Posts
    131

    Default

    Tramadol, the generic for Ultram, is not an SSRI. What happened to make you think you had seratonin syndrome? I doubt you had SS. Since take Tramadol with an SSRI can cause a drug interaction, that sounds more like what you may have experienced.

    Casey

  4. #4
    sfc420 is offline Member
    Join Date
    Dec 2004
    Location
    USA.
    Posts
    91

    Default

    Its not an SSRI, but its an SNRI (i believe), which still increases the amount of seratonin in your brain. I took the tramadol at around 9 or 10 a.m., and (as the description of SS described)by about 1 or 2, when playing a video game, I got this strange sense of euphoria, almost an out of body feeling. My reflexes felt funky, I couldn't control my jaw movements - it was strange and definately seemed like SS. Websites warned against this combo, so I was wondering if I should continue? for now I've stopped use of Tramadol.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22